# SDR 29GA93532071613

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 32,860 hours, 42,855 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 3061
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT MAIN GEAR DID NOT RETRACT AFTER TAKEOFF.  NOSE GEAR RETRACTED RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED AND J HOOK INDICATED THAT THE PLANE WAS ON THE GROUND.  LANDING GEAR RELAY CB POPPED AFTER 20 SECONDS QRH WAS RUN AND CB RESET AND GEAR RECYCLED ALL GEAR RETRACTED FLIGHT WAS CONTINUED WITHOUT FURTHER OCCURENCE.  TROUBLESHOT TO FAULTY SERVICE VALVE, REPLACED SERVICE VALVE.  OPS CHECKS GOOD.
